# SDR YENA2021042300266

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N949JT
- Make and model: Airbus A321-231
- Aircraft serial: 6575
- Aircraft time: 22,214 hours, 7,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Detached
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 28, MCO-EWR. L4 ARMING LEVER CAME OFF IN FLIGHT ATTENDANTS HAND ; RE-ATTACHED L4 ARMING LEVER AS REQUIRED IAW AMM 52-10-00. OPS CHECKS OF ARM/DISARM CHECKS OK.
